# SDR COMA0360470

- Difficulty date: October 25, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 10,633 hours, 9,232 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX615600
- Condition: Failed
- Location: Hyd System
- Part time: 10,650 hours, 9,244 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5480 HYDRAULIC SYSTEM 8 LOW PRESSURE WARNING.  REPLACED THE 3B HYDRAULIC PUMP.
